Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2013 (Vol. 6, Issue: 21)
Article Information:

Systems Variables and Structural Controllability: An Inverted Pendulum Case

Qiang Ma and Xiao-Quan Li
Corresponding Author:  Qiang Ma 

Key words:  Perturbed linear system, Rational Functions Matrix with multi-parameter (RFM), Perturbed Linear System, structural controllability, system variable, ,
Vol. 6 , (21): 4016-4021
Submitted Accepted Published
January 25, 2013 March 07, 2013 November 20, 2013

In order to explore the essence of structural controllability, structural controllability of inverted pendulum is analyzed in this presented study and a sufficient controllability condition of a class of perturbed linear system is obtained, which is essential to prove the structural controllability for the perturbed inverted pendulum. Two different structured models of inverted pendulum are constructed. Structural controllability of both cases are discussed and compared, which shows that the usual model used in controller design for inverted pendulum is just a special case of normal model for inverted pendulum.
Abstract PDF HTML
  Cite this Reference:
Qiang Ma and Xiao-Quan Li, 2013. Systems Variables and Structural Controllability: An Inverted Pendulum Case.  Research Journal of Applied Sciences, Engineering and Technology, 6(21): 4016-4021.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved